# SDR ASAA2014110909626

- Difficulty date: November 9, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 32,039 hours, 9,456 cycles
- System (JASC): 2210 · Autopilot System
- Part: Light
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP LIGHTS INOPERATIVE. ACFT GROUNDED. VERIFIED DISCREPANCY. CYCLED POWER TO MCP, PANEL RETURNED TO NORMAL. GROUND VERIFICATION AND LWMP TESTS ARE SUCCESSFUL REF MM 22-11-34 GRP 32, 22-11-0 GRP 49 LAND VERIFY AND HGS SYS AND SENSOR TEST 34-36-0 SSM.  ACFT REMAINS CAT 3A AUTOLAND AND HGS QUALIFIED, STATUS PLACARD CHECKED. NO FAULTS.
